# SDR COMA0360108

- Difficulty date: February 18, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 17,845 hours, 16,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 6003804019
- Condition: Bent
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5751 CABIN DOOR WARNING.COULD NOT DUPLICATE. REPLACED INNER HANDLE ROD END ROLLER.
